Applied Mathematics

Vol.5 No.8(2014), Paper ID 45235, 9 pages

DOI:10.4236/am.2014.58103

 

Positive Periodic Solution for a Two-Species Predator-Prey System

 

Meiyu Cao, Xiaoping Li, Xiangjun Dai

 

Science College, Hunan Agricultural University, Changsha, China
Science College, Hunan Agricultural University, Changsha, China
Science College, Hunan Agricultural University, Changsha, China

 

Copyright © 2014 Meiyu Cao, Xiaoping Li, Xiangjun Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cao, M. , Li, X. and Dai, X. (2014) Positive Periodic Solution for a Two-Species Predator-Prey System. Applied Mathematics, 5, 1099-1107. doi: 10.4236/am.2014.58103.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.